# SDR SWAA2025051956227

- Difficulty date: April 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2025-242324<[01] STEP 8 TOOL USED: EDDY CURRENT FLAW DETECTOR. P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 05-AUG-25.;[02] PERFORMED REPAIR ON FLOOR BEAM LOC. ON BS 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON FLOOR BEAM LOC. ON BS 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
